advertisement
Question
Posted by: 'E' | 2004/10/28

WORRIED

Hi there i wonder if you could help!!!

ECSTACY!!!

I used it a number of times and after realising that it's really not doing any good except for that 5-6 hour joyride, i got myself to STOP!!!

PROBLEM

1. I realise that i forget a number of things, small things like when i go to the shop to buy stuff for my parents i just keep on forgetting what they asked for even though the shops are like 10ft away.
2. My temper is so short i can [really] hurt someone
3. I can't go to a doctor.
What's happening to me?
What can i do to make this better?

I am 20years old

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Hi,

ecstasy and other drugs can certainly cause memory loss and mood swings including a short temper. If you are worried that your temper is so bad that you may hurt someone then it is important for you to seek help.

Why is it that you cannot go to a doctor? At the age of 20 you will be given confidentiality, they are not allowed to pass information on to your parents if that is what you are worried about. You could also consider going to see a Psychologist and request this for anger management reasons, and then explain to the Psychologist about the drug use when you see them.

After a period of not using symptoms such as anger and memory problems do subside. For further information please contact Cape Town Drug Counselling Centre on 021 447 8026. If you are not in Cape Town they will be able to advise you of your nearest service.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement